MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER

SENSEONICS INC. EVERSENSE TRANSMITTER; IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER
Model Number 104208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Codes Hypoglycemia (1912); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
Senseonics was made aware of an incident where user reported receiving low glucose alerts on his system due to inaccuracy in sensor readings when the user's blood glucose was not low.After reviewing the user's information with the data available in dms, we confirmed only one instance where the user received a low glucose alert, on (b)(6) 2025 at 4:58 am when the sg was at 65 mg/dl.
 
Additional Manufacturer Narrative
On 17th jan 2025, the user reported that the system shows him low glucose alerts even when his blood glucose is not low.The user didn't provide any example sets related to low sg values that could trigger low glucose alerts.A review of the data management system (dms) data revealed that on (b)(6) 2025 that the user received multiple low glucose alerts from 4:58 am to 7:03 am (est) as user's sg value was below the threshold of 65 mg/dl.No bg values were entered the user.An s4 case (complaintrec-53415) was created to address the sensor inaccuracies related issues, inclusive of the low glucose event.A review of the in-vivo data revealed transient reference channel instability around dec 26th 2024 through jan 6th 2025.This potentially contributed to sg/bg mismatches the user may have observed at the time of the low glucose event.A review of 2 weeks worth data after the period of instability was analyzed (jan 6th to jan 20th), and the system had stabilized with good agreement between bg/sg and was working within expectations.The user did not provide any information on how the event was resolved.Per dms, the user is using the system with up to date information.B4.Date of this report 11 april 2025.G3.Date received by the manufacturer? 11 april 2025.H3.Device evaluated by manufacturer?yes.H6.Health effect - clinical code updated to 4582.H6.Type of investigation updated to 4121.H6.Investigation findings updated to 114.H6.Investigation conclusions updated to 4315.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key21355674
Report Number3009862700-2025-00103
Device Sequence Number13001669
Product Code SBA
UDI-Device Identifier00817491024237
UDI-Public00817491024237
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/10/2025
Device Model Number104208-600
Device Catalogue NumberFG-4000-01-001
Device Lot Number01E326S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer04/11/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date04/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown